# SDR ASAA0110305

- Difficulty date: May 26, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROW 9 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK THEN LIGHTS OPERATED NORMAL.  (M)
